Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 22, 2012, 4:33 PM EDT for York County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 22, 2012, 5:30 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County York County, PA
The radar
The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
080
WUUS51 KCTP 222033
SVRCTP
PAC133-222130-
/O.NEW.KCTP.SV.W.0070.120622T2033Z-120622T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR CODORUS...MOVING EAST AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
GLEN ROCK AND JACOBUS...
SHREWSBURY AND NEW FREEDOM...
STEWARTSTOWN...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 11.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3973 7700 3992 7693 3985 7653 3972 7650
3971 7694
TIME...MOT...LOC 2033Z 286DEG 12KT 3978 7682
$$
FORECASTER: DANGELO3 follow-up statements
209
WWUS51 KCTP 222045
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT FRI JUN 22 2012
PAC133-222130-
/O.CON.KCTP.SV.W.0070.000000T0000Z-120622T2130Z/
YORK PA-
445 PM EDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN YORK COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CODORUS...OR 8 MILES NORTHEAST OF PARKVILLE...MOVING EAST AT 15
MPH.
LOCATIONS IN THE WARNING INCLUDE...
SEVEN VALLEYS...
JACOBUS...
LOGANVILLE AND JACOBUS...
GLEN ROCK...
SHREWSBURY AND NEW FREEDOM...
WINTERSTOWN...
THIS WILL IMPACT ROUTE 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7688 3982 7691 3992 7693 3985 7653
3972 7650
TIME...MOT...LOC 2045Z 291DEG 13KT 3983 7681
$$
FORECASTER: CERU/CR205
WWUS51 KCTP 222111
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT FRI JUN 22 2012
PAC133-222130-
/O.CON.KCTP.SV.W.0070.000000T0000Z-120622T2130Z/
YORK PA-
511 PM EDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN YORK COUNTY...
AT 506 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SHREWSBURY...OR 10 MILES SOUTH OF
DALLASTOWN...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
STEWARTSTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7688 3982 7688 3986 7682 3985 7653
3972 7650
TIME...MOT...LOC 2110Z 300DEG 17KT 3975 7668
$$
FORECASTER: CERU/MD694
WWUS51 KCTP 222125
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT FRI JUN 22 2012
PAC133-222135-
/O.EXP.KCTP.SV.W.0070.000000T0000Z-120622T2130Z/
YORK PA-
525 PM EDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN YORK COUNTY WILL
EXPIRE AT 530 PM EDT...
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3972 7688 3982 7688 3986 7682 3985 7653
3972 7650
TIME...MOT...LOC 2125Z 300DEG 17KT 3971 7660
$$
FORECASTER: CERU/CRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:16 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 22, 4:16 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 416 PM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS THE LOWER SUSQUEHANNA VALLEY AND POCONO MOUNTAIN REGION LATE TODAY...AND REACH THE MID ATLANTIC COAST LATE TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST OVER THE WEEKEND...BRINGING MUCH LOWER HUMIDITY AND MORE COMFORTABLE...THOUGH STILL SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES. ANOTHER...STRONGER COLD FRONT WILL PUSH THROUGH THE STATE VERY LATE SUNDAY NIGHT OR MONDAY. AN ANOMALOUS UPPER LEVEL TROUGH WILL DEVELOP OVER THE NORTHEAST CONUS BY THE MIDDLE OF NEXT WEEK...ACCOMPANIED BY BELOW NORMAL TEMPERATURES FOR ALL OF CENTRAL PENNSYLVANIA FOR TUESDAY AND WEDNESDAY. && .NEAR TERM /TONIGHT/... SFC COLD FRONT EXTENDED FROM THE POCONOS OF NORTHEASTERN PENNSYLVANIA...SOUTHWEST ACROSS THE LOWER SUSQUEHANNA VALLEY AND FAR SOUTH CENTRAL PENNSYLVANIA AT 20Z. ML CAPE IS MODERATELY HIGH AHEAD OF THIS FRONT WITHIN THE WRN EDGE OF AN AXIS OF MOIST/1.5 INCH PWATS...BUT SIGNIFICANT LLVL CONVERGENCE IS LACKING THANKS TO LIGHT LLVL NWRLY FLOW AHEAD OF THE CFRONT. THIS FRONT WILL CLEAR THE GREATER HARRISBURG...YORK AND LANCASTER AREAS BEFORE DUSK...LEAVING A MUCH MORE COMFORTABLE AIRMASS TO ENJOY FOR THE END OF THIS WORK WEEK. SCATTERED HIGH BASED AND FLATTENING CU CU IN THE WAKE OF THE CFROPA WILL DISSOLVE THIS EVENING. A FEW HOUR PERIOD OF 10-15 KT WINDS ACROSS THE WRN AND NRN MTNS WILL BE FOLLOWED BY LIGHT WIND AFTER 02Z. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... HIGH PRESSURE BUILDING IN FROM THE WEST WILL COMBINE WITH ANOMALOUSLY LOW PWATS OF ONLY AROUND 0.75 INCH AND SFC DEWPOINTS IN THE 40S AND LOWER 50S TO BRING A SPLENDID SATURDAY WITH NEAR TO SLIGHTLY BELOW NORMAL MAX TEMPS. A MID LEVEL THERMAL TROUGH MARKED BY 700 TEMPS OF JUST PLUS 1-2C WILL TRAVERSE THE REGION DURING THE MIDDAY AND AFTERNOON HOURS SATURDAY HELPING TO GENERATE A SCT-BKN CU FIELD ACROSS THE NRN MTNS. MOST OTHER LOCATIONS SHOULD SEE 10-20 PERCENT CLOUD COVER AT WORST. EXPECT MAINLY CLEAR SKIES AND LIGHT WIND FOR SAT NIGHT WITH CHILLY MIN TEMPS IN THE MID 40S TO LOWER 50S NORTHWEST...AND 55-60F IN THE SOUTHEAST. && .LONG TERM /SUNDAY THROUGH FRIDAY/... DRY HIGH PRESSURE OVERHEAD SATURDAY NIGHT MAKING FOR A COOL EARLY SUMMER MORNING ON SUNDAY. THIS HIGH PRESSURE RIDGE WILL MOVE EAST OF THE REGION ON SUNDAY WITH A INCREASE IN MID AND HIGH LEVEL CLOUD COVER ON SUNDAY. STRONGER FRONTAL SYSTEM APPROACHES SUNDAY NIGHT AND MONDAY WILL BRING THE HIGHEST POPS OF THE EXTENDED. TEMPERATURES WILL FALL TO BELOW AVERAGE READINGS...THOUGH NOT QUITE AS COOL AS MODELS SHOWED SEVERAL DAYS AGO FOR MUCH OF NEXT WEEK. IN ANY CASE CWA WILL BE IN NW FLOW...MAKING FOR PLEASANT AFTERNOONS AND COOL NIGHTS. ANOTHER FRONTAL SYSTEM APPROACHES ON FRIDAY AND STARTED NUDGING POPS AND TEMPS UP AHEAD OF THAT SYSTEM FOR THE LAST DAY OF THE FORECAST. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A COLD FRONT WILL PUSH ACROSS SOUTHEASTERN PENNSYLVANIA THIS EVENING FOLLOWED BY HIGH PRESSURE OVER THE WEEKEND. ISOLATED TSRA WITH BRIEF VSBY AND CIG RESTRICTIONS WILL IMPACT KMDT...KLNS AND VCNTY THROUGH ABOUT 23Z TODAY. OTHERWISE...WIDESPREAD VFR AND GENERALLY LIGHT WIND IS EXPECTED OVER THE NEXT 60 HOURS WITH JUST SOME PATCHY MVFR VALLEY FOG POSSIBLE LATE TONIGHT AND EARLY SATURDAY MORNING. OUTLOOK... SUN...MAINLY VFR. ISOLD TSTMS WITH LOCAL RESTRICTIONS POSS AT NIGHT ACROSS THE NORTHWEST HALF OF THE STATE. MON-WED...MVFR CIGS POSS IN SHOWERS/SCT MAINLY AFTERNOON TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...ROSS AVIATION...LAMBERT
Hazardous weather outlook, Jun 22, 3:07 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 307 PM EDT FRI JUN 22 2012 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>052-231915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND- 307 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL CROSS THE REGION MONDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG...AND JUST AHEAD OF THIS FRONT THROUGH THE MIDDAY HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-053-056>059-063>066-231915- FRANKLIN-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- 307 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL CROSS THE REGION MONDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG...AND JUST AHEAD OF THIS FRONT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jun 22, 2:34 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT FRI JUN 22 2012
PAZ050-052-053-058-221930-
COLUMBIA PA-NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-
234 PM EDT FRI JUN 22 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SNYDER...
NORTHERN SCHUYLKILL...SOUTHERN COLUMBIA AND SOUTHERN NORTHUMBERLAND
COUNTIES...
AT 232 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NUMIDIA TO PORT TREVERTON...MOVING EAST AT 15 TO 25 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL AFFECT TREVORTON...FERNDALE...
CENTRALIA...SHEPPTON...VALLEY VIEW AND HOMETOWN.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 112 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 522...
STATE ROAD 61...STATE ROAD 309.
LAT...LON 4064 7646 4068 7710 4085 7717 4091 7657
4088 7653 4091 7652 4093 7636 4089 7597
4081 7588
FORECASTER: DEVOIRSpecial weather statement, Jun 22, 3:20 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT FRI JUN 22 2012
PAZ033-034-221945-
BEDFORD PA-SOMERSET PA-
320 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES...
AT 315 PM EDT...A STRONG THUNDERSTORM WAS NEAR WELLERSBURG...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT HYNDMAN...LAKE GORDON AND INGLESMITH.
THIS WILL IMPACT ROUTE 220.
LAT...LON 3987 7892 3982 7831 3979 7832 3972 7838
3972 7895
FORECASTER: DANGELOLocal storm report, Jun 22, 3:57 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 N LEWISBURG 40.99N 76.89W
06/22/2012 UNION PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN KELLY TWP.
&&
EVENT NUMBER CTP1200133
EVANEGOLocal storm report, Jun 22, 3:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 2 N LEWISBURG 40.99N 76.89W
06/22/2012 UNION PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN KELLY TWP.
&&
CORRECTED EVENT TIME
EVENT NUMBER CTP1200133
EVANEGOSpecial weather statement, Jun 22, 4:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT FRI JUN 22 2012
PAZ064-065-222045-
ADAMS PA-YORK PA-
408 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND
SOUTHWESTERN YORK COUNTIES...
AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR HANOVER...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT NEW
SALEM...CODORUS AND GLEN ROCK.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 14.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30 FROM NEW
OXFORD TO WEST OF YORK...STATE ROAD 94.
LAT...LON 3972 7700 3979 7709 3996 7699 3993 7671
3972 7665 3971 7672 3971 7698
FORECASTER: DANGELOSpecial weather statement, Jun 22, 4:28 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT FRI JUN 22 2012
PAZ057-059-065-066-222100-
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
428 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YORK...
NORTHWESTERN LANCASTER...SOUTHEASTERN DAUPHIN AND SOUTHERN LEBANON
COUNTIES...
AT 423 PM EDT...A STRONG THUNDERSTORM WAS NEAR GOLDSBORO...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
ELIZABETHTOWN...MOUNT JOY AND MANHEIM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 247 AND 282...I-83 BETWEEN
MILE MARKERS 29 AND 31...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE
322...STATE ROAD 501.
LAT...LON 4000 7614 4009 7679 4024 7679 4034 7617
4032 7615
FORECASTER: CERU/CRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:21 PM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 22, 12:43 PM EDT | Special Weather Statement | CTP | Union | 62 min |
| Jun 22, 1:16 PM EDT | Special Weather Statement | CTP | Montour, Sullivan, Union | 59 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Jun 22, 2:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 56 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 56 min |
| Jun 22, 4:08 PM EDT | Special Weather Statement | CTP | York | 37 min |
| Jun 22, 4:24 PM EDT | Areal Flood Advisory | CTP | Adams, York | 111 min |
| Jun 22, 4:28 PM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Jun 22, 5:03 PM EDT | Special Weather Statement | CTP | Lancaster | 42 min |
| Jun 22, 5:05 PM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Jun 22, 7:59 PM EDT | Special Weather Statement | CTP | York | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.